# SDR HNAA0800195

- Difficulty date: June 7, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 54C546347
- Part serial: 0764
- Condition: Inoperative
- Location: Nlg
- Part time: 29,274 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT NOSE GEAR DOOR ADVISORY LIGHT ILLUMINATED ALONG WITH LOUD NOISE FROM NOSE GEAR AREA.  LIGHT WENT OUT AND THEN SAME PROBLEM REOCCURRED.  GEAR SELECTED DOWN.  PERFORMED LANDING GEAR DOOR SEQ CONTROL CIRCUIT OPS CHECK IAW WC 32-32-15Q.  REPLACED NW DOOR SEQ VALVE IAW MM 32-20-36.  (S)
